# SDR DL72S953164

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Assy
- Part number: 652163261
- Condition: Corrosion
- Location: Nr 2 Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST BEARING BORE RETAINER BOLT HOLES AT I/B END CORRODED, ON NR 2 MIDFLAP ASSEMBLY.  REPAIRED PER SRM 57-50-4.
